# SDR ABXA010580

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 57,962 hours, 35,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WOULD NOT COME ON.  CLEANED BATTERY PACK AND CONTACTS.  SYSTEM OPS CHECKED GOOD IAW DC-9 AMM 33-53-02-4-0001.
